# SDR AT0000395

- Difficulty date: August 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT COMPARTMENT CENTER FLOOR PANEL DELAMINATED AT FORWARD RIGHT CORNER AND CORRODED AT UPPER SURFACE.  CUT, DRILLED, DEBURRED AND INSTALLED NEW FLOOR PANEL IAW DCI SRM 51-10-2, 51-10-3, 51-10-4.
